I think something may be wrong downstairs, but I've got no clue what it could be.
In October, I got a bad hair cut. I started taking prenatal vitamins daily because I heard they could make your hair grow more quickly. On December 11th, I woke up in the middle of the night with an incredible urge to go. It wasn't long before I realized I had the worst UTI I'd ever had in my life. I couldn't even let the pee go, that's how bad it hurt. I went to the doctor, got a prescription, drank some cranberry juice, and all was well. Except not really. Ever since that UTI, I've had to go far more frequently than I did before. I know that frequent urination can be a side effect of taking prenatal vitamins, so around Christmas I stopped taking those. But I still always have to go. I usually have to go at least once every hour, and my ability to hold it is gone. If I try to hold it, I usually end up wetting my pants a little. I've also noticed an unusual smell when I'm urinating. You know that odor your urine has when you're on your period? Well, that's how my urine smells all the time these days.
I've also noticed some issus with my stools. I am pooping far more regularly than I have in the past (it happens at exactly the same time every day, and I'm never constipated, nor do I have diarrhea). However, I've started noticing blood in my stools. At first it was just a little on the toilet paper, but now it's a lot all throughout the stool, bright red in color, and I usually have to wipe a few times to get all the blood off.
I've also noticed that I've had cramps that feel like they're in my uterus, but I'm not on my period.
I drink at least 128 ounces of water a day, as well as two glasses of milk (one at lunch, one at dinner). I drink one cup of coffee every morning and don't drink soda. For about a month after my UTI, I drank one glass of cranberry juice a day but I don't drink that anymore.
Are any of these problems I'm having related? What do they mean?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.